American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A10) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Michael Hutchings, Frank Morgan, Manuel Ritoré and Antonio Ros. Proof of the double bubble conjecture. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 45-49. MR 1777854.
Abstract, references, and article information
View Article: PDF

[2] Joel Hass, Michael Hutchings and Roger Schlafly. The double bubble conjecture. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 98-102. MR 1369639.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1